# SDR SWIA202164353

- Difficulty date: December 6, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EXTERNAL SKIN UNDER THE AFT CARGO DOOR PROTECTOR PLATE HAS MULTIPLE AREAS OF CHAFFING (MARKED)     (C-CHECK RO 2/16/2022)    REPAIRED EXTERNAL SKIN UNDER AFT CARGO DOOR PROTECTOR PLATE IAW REO 690-53-61-1055 REV -- DATE 2021-12-27 STEPS. 1-4 (SEE CONTINUATION SHEET FOR FURTHER DETAILS) COMPLIED WITH 51-900-1002-SKY.
